# SDR CALA2021100601785

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 45,914 hours, 16,480 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Part number: 112A2101210
- Condition: Damaged
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE MARCH 28, 2023, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5720-03238 ON OR BEFORE MARCH 28, 2023, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5720-03238 INSP COMPLIED WITH INSP COMPLIED WITH TOMC APPROVED FOR DIP FOR ON OR BEFORE MARCH 28, 2023, PERFORM TOMC-APPROVAL FROM SC1ELBYC COMMENT AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5720-03238 QC QC REVIEW T/A: 28MAR23...SN RECORDS UPDATE
